FREE delivery or pickup on your first order. Terms apply.FREE delivery or pickup today on your first order. Terms apply.Expires in
12:00:00
Infant's Motrin Concentrated Drops, Dye-Free, Berry
Infant's Motrin Concentrated Drops, Dye-Free, Berry
Infant's Motrin Concentrated Drops, Dye-Free, Berry
Infant's Motrin Concentrated Drops, Dye-Free, Berry
Infant's Motrin Concentrated Drops, Dye-Free, Berry
Infant's Motrin Concentrated Drops, Dye-Free, Berry

Infant's Motrin Concentrated Drops, Dye-Free, Berry

1 fl oz
1
Infant's Motrin Concentrated Drops, Dye-Free, Berry

Infant's Motrin Concentrated Drops, Dye-Free, Berry

1 fl oz

100% satisfaction guarantee

Place your order with peace of mind.

Publix
Publix
Available in 20149
Pickup Available

Similar items at other stores near you



About

Details

Help your little one feel better with Infants' Motrin Concentrated Liquid Medicine Drops. For every 1.25 milliliter dose, this infant's oral suspension contains 50 milligrams of the NSAID fever reducer and pain reliever, ibuprofen. This baby medicine from a pediatrician-recommended brand provides up to eight hours of relief from fever as well as minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. These alcohol- and dye-free infants' ibuprofen drops come in a kid-friendly berry-flavored formula and can be used by infants 6 to 23 months. Plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free.

• Infants' Motrin Oral Suspension Liquid Medicine Drops with Ibuprofen in a kid-friendly berry flavor

• Temporarily relieve your baby's minor aches & pains due to common cold, flu and sore throat

• The infant's oral suspension also provides temporary relief of headaches & toothaches

• Formulated with the NSAID ibuprofen, the liquid medicine is both a pain reliever & fever reducer

• These alcohol & dye-free drops come in a non-staining and kid-friendly original berry flavor

• The enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free

• Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours

• Concentrated liquid drops for babies contain 50 milligrams of ibuprofen per 1.25 milliliter dose


Ingredients

Anhydrous Citric Acid, Caramel, Flavors, Glycerin, Polysorbate 80, Pregelatinized Starch, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucrose, Xanthan Gum


Directions

This product does not contain directions or complete warnings for adult use

• Do not give more than directed

• Shake well before using

•Find right dose on chart. If possible, use weight to dose; otherwise use age.

• Measure with the dosing device provided. Do not use with any other device.

• Dispense liquid slowly into the child’s mouth, toward the inner cheek

• If needed, repeat dose every 6-8 hours

• Do not use more than 4 times a day

Dosing Chart

Weight (lb) (Age (mos)): Dose (mL)

Under 6 mos: ask a doctor.

12-17 lbs (6-11 mos): 1.25 mL

18-23 lbs (12-23 mos): 1.875 mL

Other Information:

• store between 20-25°C (68-77°F)

Questions or comments? call 1-877-895-3665 (toll free) or 215-273-8755 (collect)


Warnings

If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding warning: this product contains an nsaid, which may cause severe stomach bleeding. The change is higher if your child:. Allergy alert:ibuprofen may cause a severe allergic reaction, especially in people allergic to aspinn. - has had stomach ulcers or bleeding problem. - takes a blood thinning ( anticogulant) or steroid grug - takes other drugs containing prescription or nonprescription nsaids ( aspirin,ibuprofen, naproxen, or others) - takes more or for a longer time than directed. Allergy alert: ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: facial swelling, shock, rash, hives, asthma(wheezing), skin reddening, blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding warning: this product contains an nsaid, which may cause severe stomach bleeding. The chance is higher if your child: has had stomach ulcers or bleeding problems, takes a blood thinning (anticoagulant ),or steroid drug, takes other drugs containing prescription or nonprescription nsaids (aspirin, ibuprofen, naproxen, or others), takes more or for longer time than directed. Store throat warning: severe or persistent store throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious. Consult doctor promptly. Do not use more than 2 days or administrator to children under 3 years of age unless directed by doctor. Sore throat warning: severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious, consult doctor promptly. Do not use more than 2 days or adminster to children under 3 years of age unless directed by doctor.

About

Details

Help your little one feel better with Infants' Motrin Concentrated Liquid Medicine Drops. For every 1.25 milliliter dose, this infant's oral suspension contains 50 milligrams of the NSAID fever reducer and pain reliever, ibuprofen. This baby medicine from a pediatrician-recommended brand provides up to eight hours of relief from fever as well as minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. These alcohol- and dye-free infants' ibuprofen drops come in a kid-friendly berry-flavored formula and can be used by infants 6 to 23 months. Plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free.

• Infants' Motrin Oral Suspension Liquid Medicine Drops with Ibuprofen in a kid-friendly berry flavor

• Temporarily relieve your baby's minor aches & pains due to common cold, flu and sore throat

• The infant's oral suspension also provides temporary relief of headaches & toothaches

• Formulated with the NSAID ibuprofen, the liquid medicine is both a pain reliever & fever reducer

• These alcohol & dye-free drops come in a non-staining and kid-friendly original berry flavor

• The enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free

• Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours

• Concentrated liquid drops for babies contain 50 milligrams of ibuprofen per 1.25 milliliter dose


Ingredients

Anhydrous Citric Acid, Caramel, Flavors, Glycerin, Polysorbate 80, Pregelatinized Starch, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucrose, Xanthan Gum


Directions

This product does not contain directions or complete warnings for adult use

• Do not give more than directed

• Shake well before using

•Find right dose on chart. If possible, use weight to dose; otherwise use age.

• Measure with the dosing device provided. Do not use with any other device.

• Dispense liquid slowly into the child’s mouth, toward the inner cheek

• If needed, repeat dose every 6-8 hours

• Do not use more than 4 times a day

Dosing Chart

Weight (lb) (Age (mos)): Dose (mL)

Under 6 mos: ask a doctor.

12-17 lbs (6-11 mos): 1.25 mL

18-23 lbs (12-23 mos): 1.875 mL

Other Information:

• store between 20-25°C (68-77°F)

Questions or comments? call 1-877-895-3665 (toll free) or 215-273-8755 (collect)


Warnings

If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding warning: this product contains an nsaid, which may cause severe stomach bleeding. The change is higher if your child:. Allergy alert:ibuprofen may cause a severe allergic reaction, especially in people allergic to aspinn. - has had stomach ulcers or bleeding problem. - takes a blood thinning ( anticogulant) or steroid grug - takes other drugs containing prescription or nonprescription nsaids ( aspirin,ibuprofen, naproxen, or others) - takes more or for a longer time than directed. Allergy alert: ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: facial swelling, shock, rash, hives, asthma(wheezing), skin reddening, blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding warning: this product contains an nsaid, which may cause severe stomach bleeding. The chance is higher if your child: has had stomach ulcers or bleeding problems, takes a blood thinning (anticoagulant ),or steroid drug, takes other drugs containing prescription or nonprescription nsaids (aspirin, ibuprofen, naproxen, or others), takes more or for longer time than directed. Store throat warning: severe or persistent store throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious. Consult doctor promptly. Do not use more than 2 days or administrator to children under 3 years of age unless directed by doctor. Sore throat warning: severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious, consult doctor promptly. Do not use more than 2 days or adminster to children under 3 years of age unless directed by doctor.


Why Instacart?

clock-iconclock-icon

Delivery in as little as 2 hours

price-iconprice-icon

Shop local stores at great prices
info-iconinfo-icon

thumbsup-iconthumbsup-icon

Get high-quality items you love

Common questions

It's simple. Using the Instacart app or website, shop for products from your store of choice near you. Once you place your order, Instacart will connect you with a personal shopper in your area to shop and deliver your order. Contactless delivery is available with our "Leave at my door" option. You can track your order's progress and communicate with your shopper every step of the way using the Instacart app or website.

Learn more about how to place an order here.

Using the Instacart app or website, select a store of your choice near you that offers pickup, select Pickup, and then select your preferred pickup location from which you'd like to place your order.

Then, when you arrive at the store of your choice, use the Instacart app to notify us. Depending on the store, a shopper or store employee will bring the groceries to your car, or you can pick them up at the designated area.

Learn more about pickup orders here.

Here's a breakdown of Instacart delivery cost:

- Delivery fees start at $3.99 for same-day orders over $35. Fees vary for one-hour deliveries, club store deliveries, and deliveries under $35.
- Service fees vary and are subject to change based on factors like location and the number and types of items in your cart. Orders containing alcohol have a separate service fee.
- Tipping is optional but encouraged for delivery orders. It's a great way to show your shopper appreciation and recognition for excellent service. 100% of your tip goes directly to the shopper who delivers your order.

With an optional Instacart Express membership, you can get $0 delivery fee on every order over $35 and lower service fees too.

Instacart pickup cost:
- There may be a "pickup fee" (equivalent to a delivery fee for pickup orders) on your pick up order that is typically $1.99 for non-Express members. Express membership waives this like it would a delivery fee.
- Pick up orders have no service fees, regardless of non-Express or Express membership.

Learn more about Instacart pricing here.

When an item you want is out-of-stock at the store, your shopper will follow your replacement preferences.

You can set item and delivery instructions in advance, as well as chat directly with your shopper while they shop and deliver your items. You can tell the shopper to:

- Find Best Match: By default, your shopper will use their best judgement to pick a replacement for your item.
- Pick Specific Replacement: You can pick a specific alternative for the shopper to purchase if your first choice is out-of-stock.
- Don't Replace: For items you'd rather not replace, choose "Don't replace" to get a refund if the item is out of stock.

Learn more about instructions for specific items or replacements here.

If something isn't right, you've got options. In the Instacart app or website, you can report:

- Missing items
- Incorrect items
- Damaged items
- Poor replacements
- Early/late orders

If an order never came, or you get someone else's order, you can reach out to Instacart Care.
1